# SDR AALA960839

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1441A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11436
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1591 - DURING TAKEOFF FROM DFW, THE NOSE GEAR DOOR DID NOT CLOSE.  CYCLED GEAR WITH SAME RESULTS.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED SEQUENCING VALVE.  ACCOMPLISHED THREE GEAR SWINGS, AND LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
